# SDR DALA2024050304906

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 91,540 hours, 16,259 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FOUND RH NACELLE STRUT FWD UPR SPAR HYDRAULIC TUBE HOLE CUTOUT CRACK AT NAC STA 230. CORRECTIVE ACTION:RH NACELLE STRUT FWD UPR SPAR HYDRAULIC TUBE HOLE CUTOUT CRACK AREA AT NAC STA 230 REAPIRED AS PER PRI 617658-14 REV 0. COMPARED AND COMPLIED WITH ER/A 617658-14 (0322280)
